# SDR CA130704006

- Difficulty date: July 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 66,604 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, CREW EXPERIENCED THREE GREEN, DOWN AND LOCKED, LIGHTS AS WELL AS THE RED, IN-TRANSIT, LIGHT.  CREW ELECTED TO OVERSHOOT AND CYCLE THE GEAR.  AFTER THE SECOND EXTENSION OF THE GEAR, THE, IN-TRANSIT, LIGHT EXTINGUISHED AND THE ACFT LANDED. MAINTENANCE PERFORMED A DETAILED INSPECTION, CLEANED AND CHECKED THE GEAR SWITCHES, AND RETURNED THE ACFT TO SERVICE.
